MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. SMITHS MEDICAL SILICONE BIVONA TUBES NEO/PED; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. SMITHS MEDICAL SILICONE BIVONA TUBES NEO/PED; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 67SN040
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Codes Irritability (2421); Low Oxygen Saturation (2477)
Date of Event 09/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that while a smiths medical tracheostomy was in use, patient had low blood oxygen and was irritable.The incident required bagging and increased oxygen.It was reported the patient required a trachoestomy tube change out to sustain life; the patient then recovered.No further adverse effects reported.
 
Additional Manufacturer Narrative
Device evaluation: returned device was received in good physical condition.During the evaluation of the device the sample was tested on leak test, the unit was inflated, and it was visually inspected for 10 seconds, it wasn't observed any leakage and it was seen well inflated.Then the units were submerged under water, it wasn't observed any leakage.It was followed to massage the product, the balloon was squeezed and the airway line was moved back and forth, no leaks were found.The customer reported condition was not confirmed.No fault found.The device history record was not reviewed.

Brand Name
SMITHS MEDICAL SILICONE BIVONA TUBES NEO/PED
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane n
minneapolis MN 55442
MDR Report Key9153128
Report Number3012307300-2019-05282
Device Sequence Number3137407
Product Code JOH
UDI-Device Identifier15021312000269
UDI-Public15021312000269
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K914088
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number67SN040
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date10/03/2019
Supplement Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;